# SDR SWAA2019112539072

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 8,199 hours, 3,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: GD3880DC
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE LIGHT INOP "EXTERIOR" EMERGENCY. / FOUND LOOSE CONNECTION ON CONNECTOR GD 3880-DC.  SECURED CONNECTOR PER SWPM.
